# SDR CA000830018

- Difficulty date: August 1, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Packing
- Part number: NAS1611008
- Condition: Leaking
- Location: Hydraulic Pump
- Component: Hydraulic Pump, Vickers, PV304448
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED HYDRAULIC LEVEL SYSTEM NR1 AT 30% AT TOP OF CLIMB. DROPPED TO 25% 3 MINUTES LATER. MAINTENANCE FOUND LEAK FROM HYDRAULIC PUMP. THEY REPLACED THE PACKING.
